# SDR 96UAL900718

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Inflate Tube
- Condition: Separated
- Location: Slide
- Component: Aircruisers, D29835103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTROLLED OVERHAUL, SLIDE FAILED DUE TO SEAM SEPARATION OF THE INFLATION TUBE.  SLIDE SCRAPPED.
